# SDR TWAA0014502

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 15,318 hours, 5,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59133
- Condition: Shorted
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 19 TO THE LT AFT LAV.  FOUND JUMPER CABLE SHORTED AND BROKEN.  REPLACED CABLE.  CHECK-C 7-31-99 LAX.
